Alert archive / Georgia / River Flood Warnings in 2018
River Flood Warning 5, NWS Charleston, SC
NWS Charleston, SC issued this river flood warning at May 27, 2018, 11:24 AM EDT for Burke County, Emanuel County, Jenkins County, Georgia. It took effect at May 28, 2018, 5:00 AM EDT. It was in force for 30 hr.
The area
The outline as issued.
The facts
- Issued
- May 27, 2018, 11:24 AM EDT (15:24 UTC)
- In effect from
- May 28, 2018, 5:00 AM EDT
- Expired
- May 29, 2018, 10:34 AM EDT
- In force
- 30 hr
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Burke County, GA, Emanuel County, GA, Jenkins County, GA
The radar
The Charleston,SC radar (KCLX), 105 km from the middle of the area, began a volume at 15:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ogeechee River at Midville (MDVG1). The gauge peaked at 5.81 ft at May 28, 2018, 5:00 AM EDT.
- Action stage
- 5 ft
- Minor stage
- 6 ft
- Moderate stage
- 10 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02201230, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
293
WGUS42 KCHS 271524
FLWCHS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston SC
1124 AM EDT Sun May 27 2018
SCC049-053-GAC103-251-281524-
/O.NEW.KCHS.FL.W.0004.180528T1500Z-000000T0000Z/
/CLYG1.1.ER.180528T1500Z.180530T1200Z.000000T0000Z.NO/
1124 AM EDT Sun May 27 2018
The National Weather Service in Charleston has issued a
* Flood Warning for
The Savannah River near Clyo.
* from Monday morning until further notice.
* At 10 AM Sunday the stage was 10.5 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by late Monday morning and
continue to rise to near 11.7 feet by Wednesday morning. Additional
rises are possible thereafter.
* At 11.0 feet, the back yards of several homes on Tom Goethe Road
flood.
&&
LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
3246 8125 3261 8144
$$
GAC033-107-165-281524-
/O.NEW.KCHS.FL.W.0005.180528T0900Z-000000T0000Z/
/MDVG1.1.ER.180528T0900Z.180530T1200Z.000000T0000Z.NO/
1124 AM EDT Sun May 27 2018
The National Weather Service in Charleston has issued a
* Flood Warning for
The Ogeechee River at Midville.
* from late tonight until further notice.
* At 11 AM Sunday the stage was 5.6 feet.
* Flood stage is 6.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by early Monday morning and
continue to rise to near 6.3 feet by Wednesday morning. Additional
rises are possible thereafter.
* At 6.0 feet, the access road into the River Bluff in Midville
floods. The lower portion of Johnson Road near Herndon is also
flooded.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$4 follow-up statements
768
WGUS82 KCHS 280116
FLSCHS
Flood Statement
National Weather Service Charleston SC
916 PM EDT Sun May 27 2018
SCC015-043-089-290115-
/O.CON.KCHS.FL.W.0003.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180525T0115Z.180529T0600Z.000000T0000Z.NO/
916 PM EDT Sun May 27 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 8 PM Sunday the stage was 12.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue rising to near 12.4 feet by early
Tuesday morning. Additional rises may be possible thereafter.
* At 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$
SCC049-053-GAC103-251-290115-
/O.EXT.KCHS.FL.W.0004.180528T1200Z-000000T0000Z/
/CLYG1.1.ER.180528T1200Z.180531T0000Z.000000T0000Z.NO/
916 PM EDT Sun May 27 2018
The Flood Warning continues for
The Savannah River near Clyo.
* At 8 PM Sunday the stage was 10.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, the river will rise above flood stage by Monday morning
and continue to rise to near 12.0 feet by Wednesday evening.
Additional rises are possible thereafter.
* At 11.0 feet, the back yards of several homes on Tom Goethe Road
flood.
&&
LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
3246 8125 3261 8144
$$
GAC033-107-165-290115-
/O.EXT.KCHS.FL.W.0005.180528T1200Z-000000T0000Z/
/MDVG1.1.ER.180528T1200Z.180530T1800Z.000000T0000Z.NO/
916 PM EDT Sun May 27 2018
The Flood Warning continues for
The Ogeechee River at Midville.
* At 8 PM Sunday the stage was 5.7 feet.
* Flood stage is 6.0 feet.
* Minor flooding is forecast.
* Forecast, the river will rise above flood stage by Monday morning
and continue to rise to near 6.4 feet by early Wednesday afternoon.
Additional rises are possible thereafter.
* At 6.0 feet, the access road into the River Bluff in Midville
floods. The lower portion of Johnson Road near Herndon is also
flooded.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$837
WGUS82 KCHS 281522
FLSCHS
Flood Statement
National Weather Service Charleston SC
1122 AM EDT Mon May 28 2018
SCC015-043-089-291521-
/O.CON.KCHS.FL.W.0003.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180525T0115Z.180529T0000Z.000000T0000Z.NO/
1122 AM EDT Mon May 28 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 10 AM Monday the stage was 12.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 12.4 feet by this evening
then begin a slow fall.
* At 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$
SCC049-053-GAC103-251-291521-
/O.CON.KCHS.FL.W.0004.000000T0000Z-000000T0000Z/
/CLYG1.1.ER.180528T1800Z.180531T1200Z.000000T0000Z.NO/
1122 AM EDT Mon May 28 2018
The Flood Warning continues for
The Savannah River near Clyo.
* At 10 AM Monday the stage was near 11.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by this afternoon and continue to
rise to near 12.1 feet by Thursday morning. Additional rises are
possible thereafter.
* At 11.0 feet, the back yards of several homes on Tom Goethe Road
flood.
&&
LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
3246 8125 3261 8144
$$
GAC033-107-165-291521-
/O.CON.KCHS.FL.W.0005.000000T0000Z-000000T0000Z/
/MDVG1.1.ER.180530T0600Z.180531T1200Z.000000T0000Z.NO/
1122 AM EDT Mon May 28 2018
The Flood Warning continues for
The Ogeechee River at Midville.
* At 11 AM Monday the stage was 5.8 feet.
* Flood stage is 6.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by early Wednesday morning and
continue to rise to near 6.2 feet by Thursday morning. Additional
rises are possible thereafter.
* At 6.0 feet, the access road into the River Bluff in Midville
floods. The lower portion of Johnson Road near Herndon is also
flooded.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$569
WGUS82 KCHS 290116
FLSCHS
Flood Statement
National Weather Service Charleston SC
916 PM EDT Mon May 28 2018
SCC015-043-089-300115-
/O.CON.KCHS.FL.W.0003.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180525T0115Z.180529T1200Z.000000T0000Z.NO/
916 PM EDT Mon May 28 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 8 PM Monday the stage was 12.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 12.5 feet by Tuesday morning
then begin a slow fall.
* At 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$
SCC049-053-GAC103-251-300115-
/O.CON.KCHS.FL.W.0004.000000T0000Z-000000T0000Z/
/CLYG1.1.ER.180528T1530Z.180601T0000Z.000000T0000Z.NO/
916 PM EDT Mon May 28 2018
The Flood Warning continues for
The Savannah River near Clyo.
* At 8 PM Monday the stage was 11.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue rising to near 12.2 feet by
Thursday evening. Additional rises may be possible thereafter.
* At 11.0 feet, the back yards of several homes on Tom Goethe Road
flood.
&&
LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
3246 8125 3261 8144
$$
GAC033-107-165-300115-
/O.CON.KCHS.FL.W.0005.000000T0000Z-000000T0000Z/
/MDVG1.1.ER.180530T1200Z.180531T0000Z.000000T0000Z.NO/
916 PM EDT Mon May 28 2018
The Flood Warning continues for
The Ogeechee River at Midville.
* At 8 PM Monday the stage was 5.7 feet.
* Flood stage is 6.0 feet.
* Minor flooding is forecast.
* Forecast, the river will rise above flood stage by Wednesday morning
and continue to rise to near 6.1 feet by Wednesday evening.
Additional rises are possible thereafter.
* At 6.0 feet, the access road into the River Bluff in Midville
floods. The lower portion of Johnson Road near Herndon is also
flooded.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$840
WGUS82 KCHS 291434
FLSCHS
Flood Statement
National Weather Service Charleston SC
1034 AM EDT Tue May 29 2018
SCC015-043-089-301432-
/O.CON.KCHS.FL.W.0003.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180525T0115Z.180529T1330Z.000000T0000Z.NO/
1034 AM EDT Tue May 29 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 9 AM Tuesday the stage was 12.5 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will remain nearly steady or slowly fall.
* At 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$
SCC049-053-GAC103-251-301432-
/O.CON.KCHS.FL.W.0004.000000T0000Z-000000T0000Z/
/CLYG1.1.ER.180528T1530Z.180601T0600Z.000000T0000Z.NO/
1034 AM EDT Tue May 29 2018
The Flood Warning continues for
The Savannah River near Clyo.
* At 10 AM Tuesday the stage was 11.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue rising to near 12.3 feet by early
Friday morning. Additional rises may be possible thereafter.
* At 13.3 feet, one foot of water covers Tom Goethe Road just after
the pavement ends.
&&
LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
3246 8125 3261 8144
$$
GAC033-107-165-291504-
/O.CAN.KCHS.FL.W.0005.000000T0000Z-180529T1434Z/
/MDVG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1034 AM EDT Tue May 29 2018
The Flood Warning is cancelled for
The Ogeechee River at Midville.
* At 10 AM Tuesday the stage was 5.6 feet.
* Flood stage is 6.0 feet.
* Forecast, the river crested below flood stage at 5.8 feet. The
river will continue to fall to 5.4 feet by Wednesday morning.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at May 27, 10:43 AM EDT, 41 minutes earlier.
Area forecast discussion, May 27, 10:43 AM EDT, 41 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
1043 AM EDT Sun May 27 2018
.SYNOPSIS...
Deep tropical moisture on the east side of Tropical Cyclone
Alberto will spread into the region later today and linger into
the middle of next week, resulting in unsettled weather.
Ridging will strengthen south of the area as low pressure
develops to the north for the second half of the week.
&&
.NEAR TERM /THROUGH TONIGHT/...
No changes made with the forecast as we're opting to wait to
see how things evolve over the next few hours along with seeing
the newest run of both synoptic models and CAMs. Radar indicates
showers are starting to overspread the southern portion of our
area and we expect this northward movement to continue into this
afternoon.
Today and tonight: The overall forecast scenario isn't too much
different from what we've been forecasting the past few days,
as the deep sub-tropical ridge across the Carolina's pulls east.
This allows for deep tropical moisture to overspread the entire
region from out of the Caribbean. The warm conveyor belt to the
east of Alberto will provide us with PWat as high as 2.0-2.5
inches or close to 3 standard deviations above normal. Upper
difluent flow and short waves pivoting counter-clockwise around
Alberto and the mid level cyclone over the eastern Gulf of
Mexico will provide the focus for widespread moderate to heavy
rains to overspread the area from S-SE to N-NW into tonight.
This also occurs along a surge of high Theta-E air and a coupled
jet structure, which will allow for light to moderate
convective rains to break out across Georgia this morning, then
advancing into South Carolina this afternoon.
Numerous models support the formation of a surface trough
pivoting in to the NE of Alberto, reaching near the coastline of
the CWFA toward 00Z. The placement of the mid level heights, the
lower and upper jets, and the surface trough will favor the
development of a Predecessor Rainfall Event (PRE). The models
indicate that a wide band of heavy showers, possibly with embedded
thunderstorms will move in across the southern counties between
21Z and 24Z, then moving northward into our South Carolina
zones through about 06Z, taking until 09Z to clear the Santee
River. We have added mention of heavy rains to the forecast as a
result. (See the HYDROLOGY section below for more rainfall
information.)
There is a low end risk for isolated tornadoes late today into
tonight, especially along the immediate coast and over our
Georgia counties as there likely will be an MCS that moves
across the region. 0-1 km Bulk Shear is 25-35 kt and 0-1 km SRH
is 100-200 m2/sec2, so SPC has included parts of our area in a
Marginal Risk or 5%, for both Day 1 and Day 2.
Winds have been increased from earlier forecasts, most notably
since there has been a slight shift to the E on the track of
Alberto. We now have winds increasing as high as 25-30 mph
along the coast, 20-25 mph along the inland parts of the
coastal counties, with 15-20 mph most elsewhere.
Temps will actually be lowest across our Georgia counties today
since they will be the first to go overcast with rain, while our
warmest conditions will be in the Charleston tri-county, the
last to cloud over and receive rain. We also did our best to
alter the hourly temps to account for the rains. Thus we'll
actually see the majority of locations dropping into the mid
and upper 70s by the mid to late afternoon. Temps tonight will
average 70-75F.
&&
.SHORT TERM /MONDAY THROUGH WEDNESDAY/...
Tropical Cyclone Alberto will pass well west of the area Monday and
Tuesday before moving over the Midwest Wednesday. Locally, deep
layer southerly flow will continue to supply tropical moisture, with
PWats near or over 2 inches persisting through the period. Precip
trends will mainly be diurnally driven, with near-moist adiabatic
lapse rates and little CIN spelling convective initiation daily
shortly after the onset of solar insulation, but insufficient
thermodynamic instability for any significant severe threat. Heavy
rainfall will be possible at times given the exceptionally moist
airmass, but storms should remain progressive, limiting the flooding
threat. Overall, temps will be near normal through the period, but
local variability can be expected based on the timing and coverage
of precip.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
Ridging extending from subtropical high pressure over the Atlantic
across North Florida and the Gulf Coast will gradually strengthen
through the second half of the week, as low pressure develops across
the Mid-Atlantic, turning low level flow more southwest to westerly.
This will largely shut off the tap of tropical moisture working into
the area, but unsettled weather may continue as guidance is
indicating that a series of shortwave troughs will pass over or near
the area Friday into early next week. Confidence is low in
occurrence and timing of these features through, so POPs are capped
at chance, showing a diurnal trend for now. Temps will generally be
slightly be above normal through the period.
&&
.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
Ceilings will gradually lower at KCHS and KSAV as a surface
trough and mid level energy moves through the area from off the
Atlantic during the afternoon into tonight. This brings with it
a band of moderate to heavy showers and isolated TSRA, which
will result in conditions deteriorating at least down into the
MVFR range, but IFR is certainly possible. The most likely
timing for flight restrictions currently appears to begin at 21Z
at KSAV and 00Z at KCHS, and continues through at 12Z Monday.
In addition, the pressure gradient will tighten between sub-
tropical ridging to the E and Alberto to the SW. This will lead
to E-SE winds climbing at least into the 15-25 kt, but any
direct impacts from TSRA occurs, this may be rather conservative
with 30-40 kt within the first couple of thousand feet off the
surface.
Extended Aviation Outlook: VFR conditions will prevail through the
workweek. However, the very moist airmass in place means that brief
periods of flight restrictions in showers and thunderstorms are
possible mainly in the afternoons.
&&
.MARINE...
Today and tonight: No changes made to the wind forecast as a
result of the latest track of TS Alberto. If anything, the
timing of strongest winds may need to be moved up. Regardless,
Small Craft Advisories begin at various times across all of the
waters and the CHS Harbor today. We now have E-SE winds
climbing as high as 20-30 kt this afternoon and tonight, but
model soundings actually hint at the possibility of conditions
getting close to Gales for several hours tonight on our Georgia
waters. Not sure if this means that the circulation of Alberto
will grow in size, or rather is it more the gradient tightening
between the departing sub-tropical ridge and Alberto itself. We
show seas building to 6 or 7 ft within 20 nm and up to 8-9 ft on
the outer Georgia waters. Even in Charleston Harbor the waves
will be near 2 ft starting this afternoon. Heavy rains and some
stronger t-storms will spread from S to N by late afternoon and
continuing into tonight. Mariners are also advised that there is
a small risk for isolated waterspouts, especially after 5 pm.
The trend will generally be for improving conditions beginning
Monday. Winds will drop back to 15 to 20 kt Monday afternoon
everywhere except the offshore Georgia waters, where gusts to near
25 kt will remain possible through the evening. Accordingly, the
windswell will subside, and SCAs are expected to drop for the
nearshore waters Monday evening, then for the offshore Georgia
waters Tuesday morning. Moderate winds and 2 to 4 ft seas are on tap
for the middle of the week.
Rip Currents: Strengthening onshore winds and at least some
swell energy will lead to a moderate risk of rip currents.
&&
.HYDROLOGY...
PWATs will exceed 200% of normal for late May as the tropical
plume of moisture advances into the area, somewhat removed from
the main convection closer to Alberto. H8 dew points are poised
to climb as great as 16C, near record levels for this time of
year. An MCS is likely to form late today over or near the area,
perhaps even the re-development of the MCS off the coast of
E-SE Florida. Any MCS will cross the area late in the day into
tonight, with modest instability, impressive upward omega and
strong forcing. The ingredients are there for widespread rains
to drop as much as 2-3 inches across the local area. However,
locally heavier amounts are possible, especially since rainfall
amounts are sometimes underdone in "PRE" events. Given the
antecedent wet soils from significant rainfall in many areas
during the past 7-10 days we expect at least localized flooding
and maybe even downed trees. Given that the band of heaviest
rainfall late today into tonight looks to be progressive, we are
not issuing a Flash Flood Watch at this time.
&&
.TIDES/COASTAL FLOODING...
Problems are expected with the evening high tide around 7-8 pm.
Tide levels will come very close to advisory thresholds in
downtown Charleston, with conditions to be further aggravated if
heavy rain is ongoing near or during the high tide. No salt
water flooding is currently anticipated in the Savannah/Ft.
Pulaski area with the evening high tide, but they will likely be
experiencing heavy rains before and during the high tide which
will nonetheless cause problems.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...Small Craft Advisory from 2 PM this afternoon to 5 AM EDT
Monday for AMZ330.
Small Craft Advisory from 5 PM this afternoon to 10 PM EDT
Monday for AMZ350-352.
Small Craft Advisory until 11 AM EDT Tuesday for AMZ374.
Small Craft Advisory from 2 PM this afternoon to 5 PM EDT
Monday for AMZ354.
&&
NEAR TERM...
SHORT TERM...
LONG TERM...CEB
AVIATION...
MARINE...
HYDROLOGY...
TIDES/COASTAL FLOODING...Hazardous weather outlook, May 27, 5:05 AM EDT, 6 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 505 AM EDT Sun May 27 2018 SCZ048>050-280915- Beaufort-Coastal Colleton-Charleston- 505 AM EDT Sun May 27 2018 ...MODERATE RISK FOR RIP CURRENTS IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for southeast South Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Risk of Rip Currents. EXCESSIVE RAINFALL...Moderate to heavy rainfall will overspread the area late today into tonight. Several inches of rainfall will occur, which combined with the already wet soils, could lead to localized flooding and downed trees. The flood threat will be further enhanced for coastal areas, including downtown Charleston, if heavy rainfall occurs around the time of high tide this evening. COASTAL FLOODING...Tides will be close to levels where a Coastal Flood Advisory might be required with the evening high tide. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ117-119-139-141-SCZ051-280915- Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh- Coastal Jasper- 505 AM EDT Sun May 27 2018 ...MODERATE RISK FOR RIP CURRENTS IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Risk of Rip Currents. EXCESSIVE RAINFALL...Moderate to heavy rainfall will overspread the area this afternoon into tonight. Several inches of rainfall will occur, which combined with the already wet soils, could lead to localized flooding and downed trees. The flood threat will be further enhanced for coastal areas, including downtown Savannah, if heavy rainfall occurs around the time of high tide this evening. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-052- 280915- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Tidal Berkeley- 505 AM EDT Sun May 27 2018 This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Today and Tonight. EXCESSIVE RAINFALL...Moderate to heavy rainfall will overspread the area this afternoon into tonight. Several inches of rainfall will occur, which combined with the already wet soils, could lead to localized flooding and downed trees. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ330-350-352-354-374-280915- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 NM- 505 AM EDT Sun May 27 2018 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 11:24 AM EDT | River Flood Warning | CHS | Effingham, Screven | 27 days |
Nearby
River Flood Warnings in Georgia, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.